# SDR SWIA97999

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Engine: Pwa PW118A
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN, RETURNED TO PSP, RAN BOTH ENGINES ON GROUND CHECKED OPERATION OF BOTH BLEED SYSTEMS AT POWER.  OPERATIONAL CHECK OF BLEED SYSTEM GOOD, NO SIGN OF SMOKE IN CABIN OR ANY ABNORMAL SMELL.  REPLACED SMOKE DETECTOR IN LAVATORY, TEST GOOD.  ALL LEVEL OF ENGINE TESTS GOOD.
